MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaapos.2020.05.006

Медицинская библиотека · Journal of AAPOS : the official publication of the American Association for Pediatric Ophthalmology and Strabismus · 2020

Acute, severe dystonia after strabismus surgery in a patient on propofol, ondansetron, and bupropion.

Elhusseiny Abdelrahman M, Grush Artem, Dagi Linda R

Клинический случайПоддержка исследования: вне правительства СШАСтатьяПеревод в очереди

Аннотация

Acute, severe dystonia is a frightening and potentially life-threatening surgical complication. We describe the case of a 41-year-old woman who experienced postoperative drug-induced dystonia after elective strabismus surgery. In this case, the medications likely responsible were propofol, ondansetron, and, possibly, bupropion.

Для цитирования: Elhusseiny Abdelrahman M, Grush Artem, Dagi Linda R. Acute, severe dystonia after strabismus surgery in a patient on propofol, ondansetron, and bupropion.. Journal of AAPOS : the official publication of the American Association for Pediatric Ophthalmology and Strabismus. 2020. DOI: 10.1016/j.jaapos.2020.05.006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.